MathSciNet Relay Station
MathSciNet bibliographic data
MR2240665 (2007k:47045) 47B35 (32A18)
Wu, Zhijian; Zhao, Ruhan; Zorboska, Nina Toeplitz operators on Bloch-type spaces. Proc. Amer. Math. Soc. 134 (2006), no. 12, 3531–3542 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement